| Model Number |
26605AA |
| Medical Device Problem Codes |
Output Problem (3005); Material Split, Cut or Torn (4008)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/25/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The affected device has been requested for investigation by the manufacturer.Device was not returned at the time of mdr submission.The event is filed under internal karl storz complaint id: (b)(4).
Event or Problem Description
It was reported that prior to robotic laparoscopic prostatectomy procedure, while trying to connect the endoscope to the storz system, it triggered an error of endoscope not connecting.To resolve the issue, the endoscope was replaced with new one.There was no patient injury.No negative impact in state of health reported.